Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Stopped alcohol consumption. Taking renerve plus for tingling palm and foot. Suggest diet plan

Dear Sir, I have been undertaking renerve plus as tablet prescribed for my tingling effect in palms and foot . Had quit alcohol cosumption also. Is there a side effect which this tablet can cause? I am adviced to take non vegetarian.Is there a diet plan which I should adhere to ? what can i do to improve my condition of the nerve?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Very much glad to note that you had stopped alcohol consumption permanently. Now understand that your body is capable enough to repair itself and revert to a condition which was prior to the habit.
You just have to assist that. Any food plenty in nutrition will do the job. Drink enough water and plenty of fruit juices, especially citrus juices.
Tender coconut water is also good. Enhance the healing process with rigorous exercise.
Good luck.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor